# SDR UPS804086

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND FWD ACC COMPT STA 680 RBL 24 SEAT TRACK SUPPORT ANGLE WAS CRACKED.  FABRICATED AND INSTALLED SUPPORT ANGLE IAW SRM 53-4-3 AND 51-1-20D.
